IJCM  Vol.4 No.1 , January 2013
Dasatinib-Induced Hepatic Dysfunction
Author(s) Arumugam Manoharan*
ABSTRACT

A 53-year-old man with chronic myeloid leukaemia developed significant hepatic dysfunction when treatment was changed from imatinib (because of drug-induced rash) to dasatinib. Liver function tests returned to normal 77 days after cessation of therapy and have remained normal despite recommencement of dasatinib. Although the pathogenesis for the significant hepatic dysfunction is unclear, this case illustrates the reversibility of this event with dose interruption and that dasatinib can be safely recommenced for ongoing treatment.


Cite this paper
A. Manoharan, "Dasatinib-Induced Hepatic Dysfunction," International Journal of Clinical Medicine, Vol. 4 No. 1, 2013, pp. 8-9. doi: 10.4236/ijcm.2013.41003.
References
[1]   E. Jabbour and H. Kantarjian, “Chronic Myeloid Leukaemia: 2012 Update of Diagnosis, Monitoring and Management,” American Journal of Hematology, Vol. 87, No. 11, 2012, pp. 1037-1045. doi;10.1002/ajh.23282

[2]   J. E. Cortes, D. Jones, S. O’Brien, E. Jabbour, F. Ravandi, C. Koller, et al., “Results of Dasatinib Therapy in Patients with Early Chronic-Phase Chronic Myeloid Leukemia,” Journal of Clinical Oncology, Vol. 28, No. 3, 2010, 398-404. doi;10.1200/JCO.2009.25.4920

[3]   “Bristol-Myers Squibb Company Sprycel (Dasatinib) Product Information,” Bristol-Myers Squibb Australia Pty Ltd., Melbourne, 2011.

[4]   E. Jabbour, M. Deininger and A. Hochhaus, “Management of Adverse Events Associated with Tyrosine Kinase Inhibitors in the Treatment of Chronic Myeloid Leukemia,” Vol. 25, No. 2, 2011, pp. 201-210. doi;10.1038/leu.2010.215

 
 
Top